Free Access
Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010
Spectral problems. Issue dedicated to the memory of M. Birman
Page(s) 73 - 121
Published online 12 May 2010
  1. N. I. Akhiezer, I. M. Glazman. Theory of linear operators in Hilbert space, Volume II. Pitman, Boston, 1981. [Google Scholar]
  2. S. Albeverio, J. F. Brasche, M. M. Malamud, H. Neidhardt. Inverse spectral theory for symmetric operators with several gaps: scalar-type Weyl functions. J. Funct. Anal., 228 (2005), 144–188. [CrossRef] [MathSciNet] [Google Scholar]
  3. D. Alpay, J. Behrndt. GeneralizedQ-functions and Dirichlet-to-Neumann maps for elliptic differential operators. J. Funct. Anal., 257 (2009), 1666–1694. [CrossRef] [MathSciNet] [Google Scholar]
  4. W. O. Amrein, D. B. Pearson. Moperators: a generalisation of Weyl–Titchmarsh theory. J. Comp. Appl. Math., 171 (2004), 1–26. [CrossRef] [Google Scholar]
  5. Yu. M. Arlinskiĭ, E. R. Tsekanovskiĭ. On von Neumann’s problem in extension theory of nonnegative operators. Proc. Amer. Math. Soc., 131 (2003), 3143–3154. [CrossRef] [MathSciNet] [Google Scholar]
  6. Yu. M. Arlinskiĭ, E. R. Tsekanovskiĭ. The von Neumann problem for nonnegative symmetric operators. Integr. Eq. Operator Th., 51 (2005), 319–356. [CrossRef] [Google Scholar]
  7. S. A. Avdonin, M. I. Belishev, S. A. Ivanov. Boundary control and a matrix inverse problem for the equation uttuxx + V(x)u = 0. Math. USSR Sbornik, 72 (1992), 287–310. [Google Scholar]
  8. S. Avdonin, P. Kurasov. Inverse problems for quantum trees. Inverse Probl. Imaging, 2 (2008), 1–21. [MathSciNet] [Google Scholar]
  9. S. Avdonin, S. Lenhart, V. Protopopescu. Solving the dynamical inverse problem for the Schrödinger equation by the boundary control method. Inverse Probl., 18 (2002), 349–361. [Google Scholar]
  10. S. Avdonin, S. Lenhart, V. Protopopescu. Determining the potential in the Schrödinger equation from the Dirichlet to Neumann map by the boundary control method. J. Inv. Ill-Posed Probl., 13 (2005), 1–14. [CrossRef] [Google Scholar]
  11. J. Behrndt, M. Langer. Boundary value problems for partial differential operators on bounded domains. J. Funct. Anal., 243 (2007), 536–565. [CrossRef] [MathSciNet] [Google Scholar]
  12. J. Behrndt, M. M. Malamud, H. Neidhardt. Scattering matrices and Weyl functions. Proc. London Math. Soc., 97 (2008), No. 3, 568–598. [CrossRef] [Google Scholar]
  13. J. F. Brasche, M. M. Malamud, H. Neidhardt.Weyl functions and singular continuous spectra of self-adjoint extensions in Stochastic processes, physics and geometry: New interplays. II. A volume in honor of Sergio Albeverio. F. Gesztesy, H. Holden, J. Jost, S. Paycha, M. Röckner, S. Scarlatti (eds.). Canadian Mathematical Society Conference Proceedings, Vol. 29, Amer. Math. Soc., Providence, RI, 2000, pp. 75–84. [Google Scholar]
  14. J. F. Brasche, M. M. Malamud, H. Neidhardt. Weyl function and spectral properties of self-adjoint extensions. Integral Eq. Operator Th., 43 (2002), 264–289. [CrossRef] [Google Scholar]
  15. B. M. Brown, G. Grubb, I. G. Wood. M-functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems. Math. Nachr., 282 (2009), 314–347. [CrossRef] [MathSciNet] [Google Scholar]
  16. M. Brown, J. Hinchcliffe, M. Marletta, S. Naboko, I. Wood. The abstract Titchmarsh–Weyl M-function for adjoint operator pairs and its relation to the spectrum. Integral Equ. Operator Th., 63 (2009), 297–320. [CrossRef] [Google Scholar]
  17. B. M. Brown, M. Marletta. Spectral inclusion and spectral exactness for PDE’s on exterior domains. IMA J. Numer. Anal., 24 (2004), 21–43. [CrossRef] [MathSciNet] [Google Scholar]
  18. B. M. Brown, M. Marletta, S. Naboko, I. Wood. Boundary triplets and M-functions for non-selfadjoint operators, with applications to elliptic PDEs and block operator matrices. J. London Math. Soc., 77 (2008), No. 2, 700–718. [CrossRef] [Google Scholar]
  19. J. Brüning, V. Geyler, K. Pankrashkin. Spectra of self-adjoint extensions and applications to solvable Schrödinger operators. Rev. Math. Phys., 20 (2008), 1–70. [CrossRef] [MathSciNet] [Google Scholar]
  20. R. Carmona, J. Lacroix. Spectral theory of random Schrödinger operators. Birkhäuser, Basel, 1990. [Google Scholar]
  21. S. Clark, F. Gesztesy. Weyl–Titchmarsh M-function asymptotics and Borg-type theorems for Dirac operators. Trans. Amer. Math. Soc., 354 (2002), 3475–3534. [Google Scholar]
  22. S. Clark, F. Gesztesy.On self-adjoint and J-self-adjoint Dirac-type operators: A case study, in Recent advances in differential equations and mathematical physics. N. Chernov, Y. Karpeshina, I. W. Knowles, R. T. Lewis, R. Weikard (eds.). Contemp. Math., Vol. 412, Amer. Math. Soc., Providence, RI, 2006, pp. 103–140. [Google Scholar]
  23. E. A. Coddington, N. Levinson. Theory of ordinary differential equations. Krieger, Malabar, 1985. [Google Scholar]
  24. V. A. Derkach, S. Hassi, M. M. Malamud, H. S. V. de Snoo. Generalized resolvents of symmetric operators and admissibility. Meth. Funct. Anal. Top., 6 (2000), No.3, 24–55. [Google Scholar]
  25. V. Derkach, S. Hassi, M. Malamud, H. de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc., 358 (2006), 5351–5400. [Google Scholar]
  26. V. A. Derkach, M. M. Malamud. Generalized resolvents and the boundary value problems for Hermitian operators with gaps. J. Funct. Anal., 95 (1991), 1–95. [CrossRef] [MathSciNet] [Google Scholar]
  27. V. A. Derkach, M. M. Malamud. Characteristic functions of almost solvable extensions of Hermitian operators. Ukrain. Math. J., 44 (1992), 379–401. [CrossRef] [Google Scholar]
  28. V. A. Derkach, M. M. Malamud. The extension theory of Hermitian operators and the moment problem. J. Math. Sci., 73 (1995), 141–242. [CrossRef] [MathSciNet] [Google Scholar]
  29. N. Dunford, J. T. Schwartz. Linear operators Part II: Spectral theory. Interscience, New York, 1988. [Google Scholar]
  30. C. Fox, V. Oleinik, B. Pavlov.A Dirichlet-to-Neumann map approach to resonance gaps and bands of periodic networks, in Recent advances in differential equations and mathematical physics. N. Chernov, Y. Karpeshina, I. W. Knowles, R. T. Lewis, R. Weikard (eds.). Contemp. Math. Vol. 412, Amer. Math. Soc., Providence, RI, 2006, pp. 151–169. [Google Scholar]
  31. F. Gesztesy, H. Holden. Soliton equations and their algebro-geometric solutions. Volume I: (1 + 1)-Dimensional continuous models. Cambridge Studies in Advanced Mathematics, Vol. 79, Cambridge University Press, Cambridge, 2003. [Google Scholar]
  32. F. Gesztesy, H. Holden, B. Simon, Z. Zhao. Higher order trace relations for Schrödinger operators. Rev. Math. Phys., 7 (1995), 893–922. [CrossRef] [MathSciNet] [Google Scholar]
  33. F. Gesztesy, N. J. Kalton, K. A. Makarov, E. Tsekanovskii.Some applications of operator-valued Herglotz functions, in Operator theory, system theory and telated topics. The Moshe Livšic anniversary volume. D. Alpay, V. Vinnikov (eds.). Operator Theory: Advances and Applications, Vol. 123, Birkhäuser, Basel, 2001, pp. 271–321. [Google Scholar]
  34. F. Gesztesy, K. A. Makarov, E. Tsekanovskii. An Addendum to Krein’s formula. J. Math. Anal. Appl., 222 (1998), 594–606. [CrossRef] [MathSciNet] [Google Scholar]
  35. F. Gesztesy, M. Mitrea.Generalized Robin boundary conditions, Robin-to-Dirichlet maps, and Krein-type resolvent formulas for Schrödinger operators on bounded Lipschitz domains, in Perspectives in partial differential equations, harmonic analysis and applications: A volume in honor of Vladimir G. Maz’ya’s 70th birthday. D. Mitrea, M. Mitrea (eds.). Proceedings of Symposia in Pure Mathematics, Vol. 79, Amer. Math. Soc., Providence, RI, 2008, pp. 105–173. [Google Scholar]
  36. F. Gesztesy, M. Mitrea.Robin-to-Robin maps and Krein-type resolvent formulas for Schrödinger operators on bounded Lipschitz domains, in Modern analysis and applications. The Mark Krein cetenary conference, Vol. 2. V. Adamyan, Y. M. Berezansky, I. Gohberg, M. L. Gorbachuk, V. Gorbachuk, A. N. Kochubei, H. Langer, G. Popov (eds.). Operator Theory: Advances and Applications, Vol. 191, Birkhäuser, Basel, 2009, pp. 81–113. [Google Scholar]
  37. F. Gesztesy, M. Mitrea. Nonlocal Robin Laplacians and some remarks on a paper by Filonov on eigenvalue inequalities. J. Diff. Eq., 247 (2009), 2871–2896. [CrossRef] [Google Scholar]
  38. F. Gesztesy, M. Mitrea.Self-adjoint extensions of the Laplacian and Krein-type resolvent formulas in nonsmooth domains. Preprint, 2009. [Google Scholar]
  39. F. Gesztesy, M. Mitrea, M. Zinchenko. Variations on a theme of Jost and Pais. J. Funct. Anal., 253 (2007), 399–448. [CrossRef] [MathSciNet] [Google Scholar]
  40. F. Gesztesy, R. Ratnaseelan, G. Teschl.The KdV hierarchy and associated trace formulas, in Recent developments in operator theory and its applications. I. Gohberg, P. Lancaster, and P. N. Shivakumar (eds.). Operator Theory: Advances and Applications, Vol. 87, Birkhäuser, Basel, 1996, pp. 125–163. [Google Scholar]
  41. F. Gesztesy, B. Simon. Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Trans. Amer. Math. Soc., 348 (1996), 349–373. [CrossRef] [MathSciNet] [Google Scholar]
  42. F. Gesztesy, E. Tsekanovskii. On matrix-valued Herglotz functions. Math. Nachr., 218 (2000), 61–138. [CrossRef] [MathSciNet] [Google Scholar]
  43. F. Gesztesy and M. Zinchenko, Boundary Data Maps, Perturbation Determinants, and Krein-Type Resolvent Formulas for Schrödinger Operators on Compact Intervals, preprint, 2010. [Google Scholar]
  44. V. I. Gorbachuk, M. L. Gorbachuk. Boundary value problems for operator differential equations. Kluwer, Dordrecht, 1991. [Google Scholar]
  45. G. Grubb. Krein resolvent formulas for elliptic boundary problems in nonsmooth domains. Rend. Semin. Mat. Univ. Politec. Torino, 66 (2008), 271–297. [MathSciNet] [Google Scholar]
  46. G. Grubb. Distributions and operators. Graduate Texts in Mathematics, Vol. 252, Springer, New York, 2009. [Google Scholar]
  47. T. Kato. Perturbation theory for linear operators. Corr. printing of the 2nd ed., Springer, Berlin, 1980. [Google Scholar]
  48. A. Kiselev, B. Simon. Rank one perturbations with infinitesimal coupling. J. Funct. Anal., 130 (1995), 345–356. [CrossRef] [MathSciNet] [Google Scholar]
  49. M. G. Krein, I. E. Ovcharenko. Q-functions and sc-resolvents of nondensely defined hermitian contractions. Sib. Math. J., 18 (1977), 728–746. [Google Scholar]
  50. M. G. Krein, I. E. Ovčarenko. Inverse problems for Q-functions and resolvent matrices of positive hermitian operators. Sov. Math. Dokl., 19 (1978), 1131–1134. [Google Scholar]
  51. M. G. Krein, S. N. Saakjan. Some new results in the theory of resolvents of hermitian operators. Sov. Math. Dokl., 7 (1966), 1086–1089. [Google Scholar]
  52. M. G. Krein, Ju. L. Smul’jan. On linear-fractional transformations with operator coefficients. Amer. Math. Soc. Transl., 103 (1974), No. 2, 125–152. [Google Scholar]
  53. P. Kurasov. Triplet extensions I: Semibounded operators in the scale of Hilbert spaces. J. Analyse Math., 107 (2009), 251–286. [CrossRef] [Google Scholar]
  54. P. Kurasov, S. T. Kuroda. Krein’s resolvent formula and perturbation theory. J. Operator Th., 51 (2004), 321–334. [Google Scholar]
  55. H. Langer, B. Textorius. On generalized resolvents and Q-functions of symmetric linear relations (subspaces) in Hilbert space. Pacific J. Math., 72 (1977), 135–165. [MathSciNet] [Google Scholar]
  56. B. M. Levitan. Inverse Sturm–Liouville problems. VNU Science Press, Utrecht, 1987. [Google Scholar]
  57. B. M. Levitan, I. S. Sargsjan. Introduction to spectral theory. Amer. Math. Soc., Providence, RI, 1975. [Google Scholar]
  58. M. M. Malamud, V. I. Mogilevskii. Krein type formula for canonical resolvents of dual pairs of linear relations. Methods Funct. Anal. Topology, 8 (2002), No. 4, 72–100. [Google Scholar]
  59. V. A. Marchenko. Some questions in the theory of one-dimensional linear differential operators of the second order, I. Trudy Moskov. Mat. Obšč., 1 (1952), 327–420. (Russian.) English transl. in Amer. Math. Soc. Transl., Ser. 2, 101 (1973), 1–104. [Google Scholar]
  60. V. A. Marchenko. Sturm–Liouville operators and applications. Birkhäuser, Basel, 1986. [Google Scholar]
  61. M. Marletta. Eigenvalue problems on exterior domains and Dirichlet to Neumann maps. J. Comp. Appl. Math., 171 (2004), 367–391. [CrossRef] [Google Scholar]
  62. S. Nakamura. A remark on the Dirichlet–Neumann decoupling and the integrated density of states. J. Funct. Anal., 179 (2001), 136–152. [CrossRef] [MathSciNet] [Google Scholar]
  63. G. Nenciu. Applications of the Kreĭn resolvent formula to the theory of self-adjoint extensions of positive symmetric operators. J. Operator Th., 10 (1983), 209–218. [Google Scholar]
  64. K. Pankrashkin. Resolvents of self-adjoint extensions with mixed boundary conditions. Rep. Math. Phys., 58 (2006), 207–221. [CrossRef] [MathSciNet] [Google Scholar]
  65. B. Pavlov. The theory of extensions and explicitly-soluble models. Russ. Math. Surv., 42:6 (1987), 127–168. [Google Scholar]
  66. B. Pavlov.S-matrix and Dirichlet-to-Neumann operators. Ch. 6.1.6 in Scattering: Scattering and inverse scattering in pure and applied science, Vol. 2. R. Pike, P. Sabatier (eds.). Academic Press, San Diego, 2002, pp. 1678–1688. [Google Scholar]
  67. B. Pavlov. Krein formula with compensated singularities for the ND-mapping and the generalized Kirchhoff condition at the Neumann Schrödinger junction. Russ. J. Math. Phys., 15 (2008), 364–388. [CrossRef] [MathSciNet] [Google Scholar]
  68. D. B. Pearson. Quantum scattering and spectral theory. Academic Press, London, 1988. [Google Scholar]
  69. A. Posilicano. A Krein-like formula for singular perturbations of self-adjoint operators and applications. J. Funct. Anal., 183 (2001), 109–147. [CrossRef] [MathSciNet] [Google Scholar]
  70. A. Posilicano. Self-adjoint extensions by additive perturbations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5), 2 (2003), No. 1, 1–20. [Google Scholar]
  71. A. Posilicano. Boundary triples and Weyl functions for singular perturbations of self-adjoint operators. Meth. Funct. Anal. Topology, 10 (2004), No.2, 57–63. [Google Scholar]
  72. A. Posilicano. Self-adjoint extensions of restrictions. Operators and Matrices, 2 (2008), 483–506. [MathSciNet] [Google Scholar]
  73. A. Posilicano, L. Raimondi.Krein’s resolvent formula for self-adjoint extensions of symmetric second-order elliptic differential operators. J. Phys. A: Math. Theor., 42 (2009), 015204 (11pp). [Google Scholar]
  74. A. Rybkin. On the boundary control approach to inverse spectral and scattering theory for Schrödinger operators. Inverse Probl. Imaging, 3 (2009), 139–149. [CrossRef] [MathSciNet] [Google Scholar]
  75. V. Ryzhov. A general boundary value problem and its Weyl function. Opuscula Math., 27 (2007), 305–331. [MathSciNet] [Google Scholar]
  76. V. Ryzhov. Weyl–Titchmarsh function of an abstract boundary value problem, operator colligations, and linear systems with boundary control. Complex Anal. Operator Theory, 3 (2009), 289–322. [CrossRef] [Google Scholar]
  77. V. Ryzhov.Spectral boundary value problems and their linear operators. Preprint, 2009. [Google Scholar]
  78. Sh. N. Saakjan. On the theory of the resolvents of a symmetric operator with infinite deficiency indices. Dokl. Akad. Nauk Arm. SSR, 44 (1965), 193–198. (Russian) . [Google Scholar]
  79. A. V. Straus. Extensions and generalized resolvents of a non-densely defined symmetric operator. Math. USSR Izv., 4 (1970), 179–208. [CrossRef] [Google Scholar]
  80. E. C. Titchmarsh. Eigenfunction expansions, Part I. 2nd ed., Clarendon Press, Oxford, 1962. [Google Scholar]
  81. E. C. Titchmarsh. The theory of functions. 2nd ed., Oxford University Press, Oxford, 1985. [Google Scholar]
  82. E. R. Tsekanovskii, Yu. L. Shmul’yan. The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions. Russ. Math. Surv., 32:5 (1977), 73–131. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.